Jñānābha, Vol. 50 (1) (2020), 57-64
ADJOINTNESS FOR SHEFFER POLYNOMIALS
Paolo Emilio Ricci
International Telematic University UniNettuno
Corso Vittorio Emanuele II, 39, 00186, Roma (Italia)
(Received : March 09, 2020 ; Revised: March 27, 2020)
In recent papers, new sets of Sheffer and Brenke polynomials based on higher order Bell numbers, and several integer sequences related to them have been studied. In this article new sets of Sheffer polynomials are introduced defining a sort of adjointness property. As an application, we show the adjoint set of Actuarial polynomials and derive their main characteristics.
2010 Mathematics Subject Classifications: 33C99, 34L99, 11B73
Keywords and phrases: Sheffer polynomials, Generating functions, Monomiality principle, Actuarial polynomials, Combinatorial analysis.